# SDR 96ZZZM816

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11ZR
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 404EN16
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 480 - NAS-MAI - LANDING GEAR POSITION, RIGHT MAIN, LIGHT EXTINGUISHED ON SHORT FINAL.  REMOVED AND REPLACED RIGHT DOWN LOCK SWITCH, OPS CHECK GOOD ON GEAR SWINGS.  (M)
